Restless legs and itchy arms side effects ???

Sunita

Member
Standard Member
May 18, 2019
34
10
8
Singapore
So back on 15mg tabs after a 4 month break. Weight has plateaued at 60kg and so asked doctor for just a months supply to kick start the process.

3 days in and still have insomnia, however I also get an odd restless type feeling in my legs and itchy arms when trying to sleep.

I’m taking the 15mg tab at 5am and go to sleep around 11pm so would have expected meds to have lost their efficacy by this time .

anyone else experience similar side effects early on please
 

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
199
231
43
45
melbourne
So back on 15mg tabs after a 4 month break. Weight has plateaued at 60kg and so asked doctor for just a months supply to kick start the process.

3 days in and still have insomnia, however I also get an odd restless type feeling in my legs and itchy arms when trying to sleep.

I’m taking the 15mg tab at 5am and go to sleep around 11pm so would have expected meds to have lost their efficacy by this time .

anyone else experience similar side effects early on please
Hello darling
welcome back to our beautiful forum, i remember you from last time :)

Insomnia is common when dealing in the magic of Duromine,
however you are on the low strength and it looks like you are taking it at an early time,
are you drinking plenty of water throughout your day?

also exercise is so important, Duromine loves when you exercise!
and this too helps with the sleep issue..

i wouldn't worry too much about the other side effects,
we all have some sort of side effect when using Magic my love :p
in my experience it all comes down to the way we use what we have,
try taking the 15ml every other day?
and remember, this is a very strong weight loss aid so it must be treated with respect.

if you need more advice the lovely 'April' is amazing,
i'm sure she will also reply to this soon so stay strong Sunita and keep the faith.

i'm never far away so feel free to contact me for a chat if you need to x

Hugs
Dre
 
  • Like
Reactions: Sunita

Sunita

Member
Standard Member
May 18, 2019
34
10
8
Singapore
Hi. Thanks for the reply. Yes back again after a 4 month hiatus. Hopefully only need a months supply to get down to my GW.

on day 5 now and the restless legs and insomnia have virtually gone. Down 1.5k so now at 60.5kg, GW is 57kg.

Question re RAISED HEART RATE. At rest still around 75, but as soon as do some light walking it accelerates to 100-110 according to my Fitbit. No heart palpitations or anything else.. anyone else have a raised heart rate - don’t recall this last time, is it normal and will it pass as it’s a bit disconcerting and putting me off taking it daily.

If I switch to 15mg every other day, will the weight loss slow down. At the moment I’m losing 0.3kg daily which I’m happy with
 

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
199
231
43
45
melbourne
Hi. Thanks for the reply. Yes back again after a 4 month hiatus. Hopefully only need a months supply to get down to my GW.

on day 5 now and the restless legs and insomnia have virtually gone. Down 1.5k so now at 60.5kg, GW is 57kg.

Question re RAISED HEART RATE. At rest still around 75, but as soon as do some light walking it accelerates to 100-110 according to my Fitbit. No heart palpitations or anything else.. anyone else have a raised heart rate - don’t recall this last time, is it normal and will it pass as it’s a bit disconcerting and putting me off taking it daily.

If I switch to 15mg every other day, will the weight loss slow down. At the moment I’m losing 0.3kg daily which I’m happy with
i'm no doctor sweety :)
so i can only give you what i have learned over the past 5 years..

heart rate going up is normal, don't stress lol
in fact you will find your blood pressure will be up as well :p
you must remember that when you have 'Harry Potters Wand' in your hand your body will react to the Magic!

if you take Duromine every other day my love you will quickly discover as i did,
the next day you are even stronger than when you were on it!
and it also means you can spread things out a lot longer, if you know what i mean?

trust me, weight loss is a Demon and must be destroyed by Magic!
do whatever it takes, even if it means like you say, heart rate up and loss of sleep etc..

i asked myself a long time ago, what does "Happiness" mean to me?
and if you do the same Sunita, i am sure you will find the answers that you are looking for x

Hugs
Dre